DOI QR코드

DOI QR Code

PROVING UNIFIED COMMON FIXED POINT THEOREMS VIA COMMON PROPERTY (E-A) IN SYMMETRIC SPACES

  • Soliman, Ahmed Hussein ;
  • Imdad, Mohammad ;
  • Hasan, Mohammad
  • Received : 2009.11.23
  • Published : 2010.10.31

Abstract

A metrical common fixed point theorem proved for a pair of self mappings due to Sastry and Murthy ([16]) is extended to symmetric spaces which in turn unifies certain fixed point theorems due to Pant ([13]) and Cho et al. ([4]) besides deriving some related results. Some illustrative examples to highlight the realized improvements are also furnished.

Keywords

compatible mappings;non-compatible mappings;partially commuting mappings;R-weakly commuting mappings;tangential mappings;Lipschitz mapping;coincidence point and fixed point

References

  1. M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270 (2002), no. 1, 181–188. https://doi.org/10.1016/S0022-247X(02)00059-8
  2. A. Aliouche, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, J. Math. Anal. Appl. 322 (2006), no. 2, 796–802. https://doi.org/10.1016/j.jmaa.2005.09.068
  3. D. K. Burke, Cauchy sequences in semimetric spaces, Proc. Amer. Math. Soc. 33 (1972), 161–164.
  4. S. H. Cho, G. Y. Lee, and J. S. Bae, On coincidence and fixed-point theorems in symmetric spaces, Fixed Point Theory Appl. 2008 (2008), Art. ID 562130, 9 pp. https://doi.org/10.1155/2008/562130
  5. F. Galvin and S. D. Shore, Completeness in semimetric spaces, Pacific J. Math. 113 (1984), no. 1, 67–75.
  6. [6] T. L. Hics and B. E. Rhoades, Fixed point theory in symmetric spaces with applications to probabilistic spaces, Nonlinear Anal. 36 (1999), no. 3, Ser. A: Theory Methods, 331–344. https://doi.org/10.1016/S0362-546X(98)00002-9
  7. M. Imdad, J. Ali, and L. Khan, Coincidence and fixed points in symmetric spaces under strict contractions, J. Math. Anal. Appl. 320 (2006), no. 1, 352–360. https://doi.org/10.1016/j.jmaa.2005.07.004
  8. G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. Math. Sci. 9 (1986), no. 4, 771–779.
  9. G. Jungck, Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far East J. Math. Sci. 4 (1996), no. 2, 199–215.
  10. G. Jungck and B. E. Rhoades, Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory 7 (2006), no. 2, 287–296.
  11. Y. Liu, J. Wu, and Z. Li, Common fixed points of single-valued and multivalued maps, Int. J. Math. Math. Sci. 2005 (2005), no. 19, 3045–3055. https://doi.org/10.1155/IJMMS.2005.30453046
  12. R. P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), no. 2, 436–440.
  13. R. P. Pant, Common fixed points of Lipschitz type mapping pairs, J. Math. Anal. Appl. 240 (1999), no. 1, 280–283.
  14. V. Pant, Common fixed points under Lipschitz type condition, Bull. Korean Math. Soc. 45 (2008), no. 3, 467–475.
  15. R. P. Pant and V. Pant, Common fixed points under strict contractive conditions, J. Math. Anal. Appl. 248 (2000), no. 1, 327–332. https://doi.org/10.1006/jmaa.2000.6871
  16. K. P. R. Sastry and I. S. R. Krishna Murthy, Common fixed points of two partially commuting tangential selfmaps on a metric space, J. Math. Anal. Appl. 250 (2000), no. 2, 731–734.
  17. W. A. Wilson, On semi-metric spaces, Amer. J. Math. 53 (1931), no. 2, 361–373.

Cited by

  1. Some Integral Type Fixed Point Theorems for Non-Self-Mappings Satisfying Generalized(ψ,φ)-Weak Contractive Conditions in Symmetric Spaces vol.2014, 2014, https://doi.org/10.1155/2014/519038
  2. ABSORBING PAIRS FACILITATING COMMON FIXED POINT THEOREMS FOR LIPSCHITZIAN TYPE MAPPINGS IN SYMMETRIC SPACES vol.27, pp.2, 2012, https://doi.org/10.4134/CKMS.2012.27.2.385
  3. Some Nonunique Common Fixed Point Theorems in Symmetric Spaces through Property vol.2013, 2013, https://doi.org/10.1155/2013/753965